I was rushed to the hospital due to heart palpataions and after my Echo, I was told that I have Thickening of the MItral Valve leaflets with mild regurgitation. My heart rate is at rest is always around 100 -120. I have been feeling dizzy (sometimes but not with exercise...just laying down or siting at my job) and very tired all the time. I have a pain in the left side of my neck where the cartiroid is and it's not sharp or anything but it feels strained. Should I get a second opinion and/or be on medication. I'm to scared to workout and I love to run but the last time I did and I checked my heart rate...the treadmill wouldn't give a pulse...it said to stop running.
It is unusual for the resting heart rate to be over 100 in a health person. You should be evaluated to determine the cause of this and to see what if any treatment is necessary. This will allow you to feel more comfortable and resume a normal exercising regimen.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.